# SDR DXTA2024020810818

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N457QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500704
- Aircraft time: 1,059 hours, 840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 532000
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERG LIGHT INOP. RESOLUTION: COCKPIT CURIOUS LIGHT WAS REMOVED AND REPLACED WITH A NEW CURIOUS LIGHT THE LIGHT IS OPERATIONAL AT THIS TIME REF PHENOM 300 AMM 33-26-03
